# SDR SWAA2013022112944

- Difficulty date: February 1, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 59101081
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER BEAM IS CRACKED AT AFT CORNER.  REMOVED FITTING FOR ACCESS AT L1 DOOR UPPER BEAM.  FABRICATED DOUBLER REPAIR IAW B717 SRM 51-10-04.
